Nodes of large degree in random trees and forests
Article first published online: 27 JAN 2006
Copyright © 2006 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 28, Issue 3, pages 374–385, May 2006
How to Cite
Gittenberger, B. (2006), Nodes of large degree in random trees and forests. Random Struct. Alg., 28: 374–385. doi: 10.1002/rsa.20119
- Issue published online: 15 MAR 2006
- Article first published online: 27 JAN 2006
- Manuscript Accepted: 24 OCT 2005
- Manuscript Revised: 5 OCT 2004
- Manuscript Received: 16 SEP 2003
- Austrian Science Foundation FWF. Grant Number: P16053-N05
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!